# SDR CALA2013081290341

- Difficulty date: August 11, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 50,173 hours, 12,495 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Inoperative
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO RECEIVE AUDIO IDENT FOR ILS ON CAPTAIN`S COMM PANEL.
